Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: PROVIGIL! Question starlight

Posted by Ktemene on June 17, 2004, at 0:53:20

In reply to PROVIGIL! Question, posted by starlight on June 15, 2004, at 14:46:50

Provigil has been the amazing no-side-effect med for me since I began taking it more than a year ago. Provigil made me much less sleepy, and that is the only effect I noticed. But if I wanted to sleep, I found that Provigil did not keep me awake in the way that most stimulants do. I have taken Provigil with the following meds (although not all at the same time): Wellbutrin, Adderall, Strattera and selegiline/deprenyl. There were no problems with any of them. Provigil is expensive, but I have always felt that I was getting my money's worth from it.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[357448]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ktemene thread:356955
URL: http://www.dr-bob.org/babble/20040614/msgs/357448.html